# SDR R61A201912181402

- Difficulty date: December 11, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 32,542 hours, 24,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 17087560001
- Condition: Corroded
- Location: Frames 86-87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSION AT FR 86-87 STRG 26-27R AS MARKED. FWD INTERCOSTAL FOR DRAIN DOUBLER, BETWEEN FR 86-87 STRG 26-27R, 100% MATERIAL LOSS, FOUND TO BE OUT OF LIMITS, REF REF 51-75-16.REMOVAD AND REPLACED INTERCOASTAL REF SRM 51-40-08.  APPLIED TOPCOAT AND C.I.C TO FWD INTERCOSTAL FOR DRAIN DOUBLER, BETWEEN FR 86-87 STRG 26-27R REF: SRM 51-23-06 CPM 51-25-00
